Products



Enquiry

 

Pharmagrip capsule

 

  Made in Spain

Pharmagrip capsule

Indication

It is indicated for the symptomatic relief of the slight or moderate pain, fever and nasal congestion associated with the common cold or flu.

Composition

Each capsule contains: Paracetamol 500mg, Phenylephrine hydrochloride 10mg, Chlorpheniramine maleate 4mg.

Recommended Dosage

The recommendated dosage for adults & children over 12: one capsule every 6 ~ 8 hours after meals, not exceed 4 doses in 24 hours.

Package

Each pack contains 14 tablets.

Registration No.: HK- 53389

Visiter: